# SDR SWAA2021123049687

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY GUSSET IS CRACKED AT BS 500D COMMON TO STR 23L ; / [01] CORRECT LOCATION OF CRACKED GUSSET IS BS 500D STRINGER 19 L/H; [02] EVALUATED GUSSET; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] VERIFIED EVALUATED GUSSET; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0 AND CORRECT LOCATION OF CRACKED GUSSET IS BS 500D STRINGER 19 L/H; [04] LOCATED AND DRILLED NEW GUSSET FWD CARGO BAY L/H 500D STR 19L PER SRM 51-40-05-0G-0 AND DWG 143A7902.   OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL GIVEN.; [06] INSTALLED NEW GUSSET FWD CARGO BAY L/H BS 500D STR 19L; PER SRM 51-40-02-0G-0 AND DWG 143A7902.; [07] VERIFIED CORRECTIVE ACTION 6.; [08] VERIFIED ALL STEPS COMPLETE.
